Tripartite Ramsey numbers for paths

Gyárfás, András and Ruszinkó, Miklós and Sárközy, Gábor and Szemerédi, Endre (2007) Tripartite Ramsey numbers for paths. Journal of Graph Theory, 55 (2). pp. 164-174.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:26
Last Modified: 11 Dec 2012 15:26
URI: http://eprints.sztaki.hu/id/eprint/4373

Update Item Update Item